Open Access
Translator Disclaimer
2013 Fixed Point Theory of Weak Contractions in Partially Ordered Metric Spaces
Chi-Ming Chen, Jin-Chirng Lee, Chao-Hung Chen
J. Appl. Math. 2013(SI21): 1-7 (2013). DOI: 10.1155/2013/302438

Abstract

We prove two new fixed point theorems in the framework of partially ordered metric spaces. Our results generalize and improve many recent fixed point theorems in the literature.

Citation

Download Citation

Chi-Ming Chen. Jin-Chirng Lee. Chao-Hung Chen. "Fixed Point Theory of Weak Contractions in Partially Ordered Metric Spaces." J. Appl. Math. 2013 (SI21) 1 - 7, 2013. https://doi.org/10.1155/2013/302438

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1267.54040
MathSciNet: MR3056236
Digital Object Identifier: 10.1155/2013/302438

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI21 • 2013
Back to Top